# SDR YENA200686

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 2,552 hours, 1,805 cycles
- Engine: Ge CF34*
- Engine time: 2,552 hours, 1,805 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012461
- Part serial: 2005060748
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,552 hours, 1,805 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 OVERPRESSURE BLEED WOULD NOT EXTINGUISH.  REMOVED AND REPLACED HIGH STAGE BLEED VALVE IAW AMM 36-11-01.  HI POWER RUN-UP OPS CHECK OK.
